# SDR CA010223005

- Difficulty date: November 23, 2000
- Submitted: March 1, 2001
- Operation: General aviation
- Make and model: Piper PA-28R-200
- Aircraft time: 3,378 hours
- Engine: Lyc IO360C1C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Limit Switch
- Part number: 67411005
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR WOULD NOT RETRACT. AIRCRAFT LANDED NORMALLY. AIRCRAFT JACKED. NEW UPLIMIT SWITCHES INSTALLED IN MAIN GEAR, RIGGED. SUBSEQUENT TEST FLIGHTS REVEALED OTHER PROBLEMS. BROKEN WIRES WITH WIRE BUNDLES POORLY REPAIRED. REPAIRS DONE TO WIRES. AUTOMATIC GEAR DOWN VALVE FOUND TO BE LEAKING INTERNALLY. VALVE REPLACED WITH SERVICEABLE PART. REVIEW OF LOG SHOWS MANY GEAR PROBLEMS/REPAIRS IN THE PAST. AGE AND CONDITION OF AIRCRAFT A FACTOR IN THIS.
